MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS LEGEND ATTACHMENT; MOTOR, DRILL, PNEUMATIC

MDT POWERED SURGICAL SOLUTIONS LEGEND ATTACHMENT; MOTOR, DRILL, PNEUMATIC
Model Number AA10
Medical Device Problem Codes Difficult to Insert (1316); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis: evaluation determined that the bearing detached.The likely cause of failure could not be determined.It was also noted that tool cannot be inserted, bearings are worn, input and output driveshaft are worn and laser markings are faded.B3: date of event notification: (b)(6) 2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Repair request initiated for device with the report of difficulty with insertion.No patient impact reported.Repair escalated to product event on evaluation due to detached bearing.

Brand Name
LEGEND ATTACHMENT
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20211247
Report Number1625507-2024-00686
Device Sequence Number15491703
Product Code HBB
UDI-Device Identifier00643169741027
UDI-Public00643169741027
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K020069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA10
Device Catalogue NumberAA10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Initial Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown